# SDR DALA13063983143

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 31,420 hours, 16,295 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Scratched
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 1 SLAT TOP SKIN BETWEEN NR 3 & NR 4 TRACKS SCRATCHED.  REMOVED SCRATCH BY CLEANED IAW SRM 51-73-00,  L=1",  W=.200",  D=0.001 & MAINTAINED SMOOTH CONTOUR FINISH IAW SRM 57-40-00,  FIG 105 & FIG 106.
